# SDR UPS02439365

- Difficulty date: August 15, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65B1525459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT LG W/W O/B, OVERWING LONGERON BETWEEN BS 1436 AND 1446 I/B LWR SURFACE CORRODED AS MARKED.  LONGERON FOUND CORRODED AT LOCATION BS 1436 TO 1445 LBL L118 TO L122 CORROSION BLEND OUT EXCEEDEDS SRM LIMIT REPLACED AS PER SRM 51-10-01. HX RSRS NR R53-43-34882, UPS EO 747-53-20104.
